Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

3 bouts of extreme dizziness and numbness in legs. All test normal. Is it extreme adrenal fatigue?

I have had 3 bouts in 2 weeks of extreme dizziness and numbness in legs. Thought I was going to lose consciousness and die. Had to lay flat. Went to emergency twice this week. Never would go unless extreme situation. Tests were all normal. Heart rate normal. ECG nomal. Blood work normal. Basic neurological normal. Been under a lot of stress and working very long hours lastly with little sleep. I am 57 year old male. Other than this been very fit. Just completed P90x a few weeks ago. Could this be extreme adrenal fatigue??
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi sir welcome to HCM
-basing on your complaints i would come up with the possibility of MULTIPLE SCLEROSIS may be the cause for your sufferings.

-The immune system mistakenly destroys the lining that covers nerves, called myelin. This causes the nerves in the brain and spinal cord to malfunction and may produce this condition.


i advise you taking homeopathic constitutional similmum gives better prognosis along with physical therapy and occupational therapy.

take care,wishing you good health
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor